# SDR DALA2017012500687

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LBL 7 SEAT TRACK AT BS 195 IS CORRODED.  FOUND OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED A NEW SEAT TRACK IAW SRM 51-30-01 AND DWG 9936534, REV BW.
